Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 89, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 28, 2013, 5:47 AM CDT for Andrew County, Holt County, Nodaway County, Missouri. It took effect at May 28, 2013, 3:08 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 5:47 AM CDT (10:47 UTC)
- In effect from
- May 28, 2013, 3:08 PM CDT
- Expired
- May 28, 2013, 10:23 AM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Andrew County, MO, Holt County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nodaway River near Burlington Junction (BRLM7).
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06817500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
388
WGUS43 KEAX 281047
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NODAWAY RIVER NEAR BURLINGTON JUNCTION AFFECTING ANDREW...HOLT AND
NODAWAY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-087-147-291047-
/O.NEW.KEAX.FL.W.0089.130528T2008Z-130530T0200Z/
/BRLM7.1.ER.130528T2008Z.130529T0000Z.130529T0200Z.UU/
547 AM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE NODAWAY RIVER NEAR BURLINGTON JUNCTION.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.9
FEET THIS EVENING.
* AT 23.0 FEET...THE RIVER BEGINS TO FLOOD FARM FIELDS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
NODAWAY RIVER
BURLINGTON JUN 23 NOT AVAILABLE 23.9 THIS EVENING
$$1 follow-up statement
329
WGUS83 KEAX 281523
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 AM CDT TUE MAY 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NODAWAY RIVER NEAR BURLINGTON JUNCTION AFFECTING ANDREW...HOLT AND
NODAWAY COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-291523-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-130530T1048Z/
/RSDM7.2.ER.130528T0803Z.130528T1800Z.130529T1048Z.NO/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 9:02 AM TUESDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 19.4 TUE 09 AM 19.9 THIS AFTERNOON
$$
MOC003-087-147-281553-
/O.CAN.KEAX.FL.W.0089.000000T0000Z-130530T0200Z/
/BRLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE NODAWAY RIVER NEAR BURLINGTON JUNCTION.
* AT 7:52 AM TUESDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
21.8 FEET THIS AFTERNOON.
* AT 23.0 FEET...THE RIVER BEGINS TO FLOOD FARM FIELDS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
NODAWAY RIVER
BURLINGTON JUN 23 17.1 TUE 08 AM 21.8 THIS AFTERNOON
$$
MOC021-291522-
/O.EXT.KEAX.FL.W.0072.000000T0000Z-130601T0920Z/
/AGYM7.2.ER.000000T0000Z.130529T1800Z.130531T0920Z.NO/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL LATE FRIDAY NIGHT.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A CREST VALUE OF 27.1
FEET EARLY WEDNESDAY AFTERNOON.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 NOT AVAILABLE 27.1 EARLY WED AFTERNOON
$$
MOC165-291522-
/O.EXT.KEAX.FL.W.0079.130529T1525Z-130602T2218Z/
/SSTM7.2.ER.130529T1525Z.130601T0000Z.130601T2218Z.NO/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM WEDNESDAY MORNING TO SUNDAY AFTERNOON.
* AT 9:30 AM TUESDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 31.0 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 31.5 FEET...THE SOUTH APPROACH TO THE HIGHWAY B BRIDGE OVER THE
LITTLE PLATTE RIVER IS UNDER WATER DUE TO BACKWATER FROM THE PLATTE
RIVER.
* AT 30.5 FEET...INTERURBAN ROAD FLOODS ABOUT 1.5 MILES SOUTHEAST OF
SHARPS STATION.
* AT 29.0 FEET...BACKWATER FROM THE PLATTE RIVER FLOODS HIGHWAY KK
ALONG THE LITTLE PLATTE RIVER AT THE LOCATION 0.2 MILES EAST OF
HIGHWAY B.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 7.5 TUE 09 AM 31.0 FRIDAY EVENING
$$
MOC165-291522-
/O.EXT.KEAX.FL.W.0080.130529T2334Z-130603T0354Z/
/PLCM7.1.ER.130529T2334Z.130531T1800Z.130602T0354Z.UU/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM WEDNESDAY EVENING TO SUNDAY EVENING.
* AT 9:03 AM TUESDAY THE STAGE WAS 2.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
TO RISE TO NEAR 24.9 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* AT 25.0 FEET...WATER OVERTOPS 1ST STREET IN TRACY, MISSOURI.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS
LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE
ARE ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 2.8 TUE 09 AM 24.9 EARLY FRIDAY AFTERNOON
$$
MOC005-087-291522-
/O.EXT.KEAX.FL.W.0074.000000T0000Z-130529T2131Z/
/FFXM7.2.ER.130528T0722Z.130528T1215Z.130528T2131Z.NO/
1023 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL WEDNESDAY AFTERNOON.
* AT 9:15 AM TUESDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 25.0 FEET...LEVEES IN THE VICINITY OF FAIRFAX ARE OVERTOPPED.
FLOODING OF FARMLAND ALONG WITH HOMESTEADS AND ROADS OCCURS.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 19.9 TUE 09 AM 18.0 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 3:34 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 28, 3:34 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 AM CDT Tue May 28 2013
.SHORT TERM...(Today through Wednesday)
Issued at 327 AM CDT TUE MAY 28 2013
Latest MCS continues to roll through north central Missouri
producing pockets of severe winds as it moves eastward. Once again,
12 hour rainfall totals have averaged between 1-1.5 inches across
northern Missouri saturating most locations and setting the stage for
the potential of more widespread flooding later today.
This morning, convection will steadily track eastward towards
Illinois by daybreak, with weak warm advection producing additional
showers and isolated thunder westwards towards Nebraska and Kansas.
Much of the morning will be dry as shortwave energy lifts away from
the region and the LLJ continues to weaken and veer.
This afternoon, concerns remain on the positioning of a lingering
frontal boundary currently stalled over northern Missouri.
Expectations are that a very warm and humid airmass will again
rebuild along and south of this front and as shortwave energy ejects
into the Plains from the southwest convection will again be renewed
by mid-afternoon. Again, the severe threat looks mainly focused on
large hail along with damaging winds. Cannot rule out the tornadic
threat given low LCLs and increasing nocturnal jet early in the
evening.
Perhaps the biggest concern will be with the potential for heavy
rain and flash flooding. By 00z, low-level flow will be running
nearly parallel to the surface boundary across northern Missouri
creating the potential for training storms. Strong moisture
transport through the day focused over the frontal zone results in
PWAT values approaching 1.6"-2" or around 2SD above normal. As a
result, will extend the flash flood watch through 12Z
Wednesday.
As flow aloft sharpens Wednesday morning convection should be pushed
further north into Iowa, with larger severe weather risk refocusing itself
over the Western Plains. Much of Wednesday will likely be warm, dry,
and humid. Our concerns again increase by Wednesday night and
Thursday morning as remnant convection from the Plains tracks
eastward. It's possible that one or more convective complexes will
move towards the region, likely with a decaying severe weather
threat, but increasing heavy rain threat.
.LONG TERM...(Thurday through Monday)
Issued at 356 PM CDT MON MAY 27 2013
By Thursday afternoon convective redevelopment remains in question
given the unknowns regarding convection entering the CWA Thursday
morning. Nevertheless, yet another warm and unstable airmass
develops Thursday afternoon setting the stage for another round of
severe weather and heavy rain.
The final round of severe weather and potential heavy rain will
arrive Friday as the upper trough finally begins to pivot eastward.
Depending on the placement of the surface front Friday afternoon,
another round of strong northward moisture transport looks likely.
This will again set the state for the potential of strong to severe
thunderstorms and flash flooding heading into Saturday morning.
Thankfully, quiet weather returns for the weekend and into early
portions of next week as high pressure moves into the area and we
slowly begin to dry out.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1230 AM CDT TUE MAY 28 2013
Convective complex moving near the terminals early this morning,
primarily impacting STJ, and grazing MCI. This complex of storms will
continue to move east through daybreak. Scattered showers may
continue behind the initial line, but should provide minimal impact.
Much like the past few nights, MVFR stratus should again redevelop
near the terminals and persist into the morning hours. Big questions
on the potential for redevelopment Tuesday afternoon, for now
confidence remains low will suggest potential with a CB.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ002>008-
012>017-022>025-031>033-039-040.
FLASH FLOOD WATCH through Wednesday morning FOR MOZ001-011-020-
021.
&&
SHORT TERM...31
LONG TERM...31
AVIATION...31Hazardous weather outlook, May 28, 5:43 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 543 AM CDT TUE MAY 28 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 543 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONT...COUPLED WITH A REMNANT BOUNDARY FROM OVERNIGHT THUNDERSTORMS...WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT FROM MID AFTERNOON INTO THIS EVENING. A VERY WARM AND UNSEASONABLY HUMID AIRMASS WILL ALLOW SOME STORMS TO BECOME SEVERE...WITH THE GREATEST COVERAGE EXPECTED TO BE ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS. LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG WITH SPORADIC WIND DAMAGE AND PERHAPS A TORNADO. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE SAME AREAS THROUGH THE EVENING HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE RECEIVED UPWARDS OF 3 INCHES OF RAINFALL SINCE EARLY MONDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM...ESPECIALLY ALONG AND NORTH OF A KANSAS CITY TO MACON LINE. BOOKBINDER
In the hours before
Special weather statement, May 27, 11:58 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 PM CDT MON MAY 27 2013
MOZ002>005-012>014-280545-
ANDREW MO-DAVIESS MO-DE KALB MO-GENTRY MO-HARRISON MO-NODAWAY
MO-WORTH MO-
1158 PM CDT MON MAY 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDREW...WORTH...EASTERN
NODAWAY...WESTERN HARRISON...GENTRY...NORTHERN DEKALB AND
NORTHWESTERN DAVIESS COUNTIES UNTIL 1245 AM CDT...
AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
GRANT CITY TO RAVENWOOD TO SAVANNAH...AND MOVING EAST AT 45 MPH.
MARYVILLE AIRPORT MEASURED A GUST TO 45 MPH WITH THESE STORMS AT
1150 PM CDT.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS LINE OF STORMS AS IT
CONTINUES TO MOVE ACROSS NORTHWEST AND NORTH CENTRAL MISSOURI.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANBERRY...ALBANY...GRANT CITY...UNION STAR...KING CITY...NEW
HAMPTON...EAGLEVILLE...PATTONSBURG...WORTH...GENTRY...DENVER...
ALLENDALE...FORD CITY...DARLINGTON...HATFIELD...MARTINSVILLE...
FAIRPORT AND MCFALL.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 97 AND 114.
LAT...LON 4057 9392 3998 9414 3997 9491 4029 9473
4058 9463
TIME...MOT...LOC 0457Z 270DEG 41KT 4054 9454 4029 9464
3998 9482
BOOKBINDERSpecial weather statement, May 28, 12:57 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 AM CDT TUE MAY 28 2013
MOZ014-021-022-029-030-280645-
CALDWELL MO-CLAY MO-CLINTON MO-DAVIESS MO-RAY MO-
1257 AM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RAY...SOUTHEASTERN
DAVIESS...EASTERN CLINTON...NORTHEASTERN CLAY AND CALDWELL COUNTIES
UNTIL 145 AM CDT...
AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMERON TO SOUTH OF
PLATTSBURG...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...LAWSON...HOLT...KINGSTON...POLO...BRECKENRIDGE...
COWGILL...BRAYMER...ELMIRA...LOCK SPRINGS AND KNOXVILLE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 31 AND 53.
LAT...LON 3986 9376 3943 9377 3942 9457 3975 9423
3975 9421 3977 9421 3984 9413
TIME...MOT...LOC 0557Z 270DEG 40KT 3974 9411 3949 9437
BOOKBINDERSpecial weather statement, May 28, 1:39 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 AM CDT TUE MAY 28 2013
MOZ043-044-280730-
CASS MO-JOHNSON MO-
139 AM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON AND EASTERN CASS
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 230 AM CDT...
AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM HARRISONVILLE
TO NEAR ARCHIE...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND FREQUENT LIGHTNING ARE EXPECTED
WITH THESE STORMS AS THEY CONTINUE TO INTENSIFY.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PLEASANT HILL...GARDEN CITY...HOLDEN...WARRENSBURG...ARCHIE...EAST
LYNNE...KINGSVILLE...STRASBURG...GUNN CITY...LA TOUR...
PITTSVILLE...QUICK CITY...CENTERVIEW AND FAYETTEVILLE.
LAT...LON 3847 9443 3883 9433 3883 9412 3887 9411
3891 9389 3891 9384 3892 9383 3894 9374
3893 9366 3869 9367 3857 9402 3857 9406
3855 9407 3846 9430
TIME...MOT...LOC 0639Z 243DEG 44KT 3874 9426 3847 9437
BOOKBINDERSpecial weather statement, May 28, 2:06 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 AM CDT TUE MAY 28 2013
MOZ031-032-038-039-280730-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
206 AM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...
NORTHEASTERN LAFAYETTE...WESTERN CHARITON AND CARROLL COUNTIES UNTIL
230 AM CDT...
AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
CARROLLTON TO MAYVIEW...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HIGGINSVILLE...CARROLLTON...MARSHALL...CORDER...WAVERLY...
BOSWORTH...ALMA...BLACKBURN...MALTA BEND...BRUNSWICK...DOVER...
WAKENDA...GRAND PASS...TRIPLETT...DE WITT...MOUNT LEONARD AND
MIAMI.
LAT...LON 3904 9323 3905 9389 3920 9379 3921 9376
3925 9376 3954 9355 3954 9296
TIME...MOT...LOC 0706Z 271DEG 35KT 3950 9350 3907 9378
BOOKBINDERLocal storm report, May 28, 2:52 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 AM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND GST 5 S KIRKSVILLE 40.12N 92.58W
05/28/2013 M66 MPH ADAIR MO ASOS
&&
EBSpecial weather statement, May 28, 3:11 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 AM CDT TUE MAY 28 2013
MOZ025-033-040-280845-
HOWARD MO-MACON MO-RANDOLPH MO-
311 AM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...SOUTHEASTERN MACON AND
NORTHEASTERN HOWARD COUNTIES UNTIL 345 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
MACON TO 5 MILES NORTHEAST OF ARMSTRONG...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOBERLY...CAIRO...HIGBEE...CLARK AND RENICK.
LAT...LON 3925 9231 3925 9243 3917 9247 3928 9278
3933 9274 3932 9271 3937 9271 3980 9239
3976 9229
TIME...MOT...LOC 0811Z 292DEG 26KT 3969 9234 3932 9261
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 44 hr |
| May 27, 8:31 PM CDT | River Flood Warning | EAX | Cooper, Saline | 10 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
| May 27, 10:28 PM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| May 27, 11:12 PM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 33 min |
| May 27, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 40 min |
| May 27, 11:29 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| May 27, 11:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 39 min |
| May 27, 11:58 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 47 min |
| May 28, 12:57 AM CDT | Special Weather Statement | EAX | Caldwell | 48 min |
| May 28, 1:39 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 51 min |
| May 28, 2:06 AM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Saline | 24 min |
| May 28, 2:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| May 28, 3:11 AM CDT | Special Weather Statement | EAX | Randolph | 34 min |
| May 28, 6:54 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more | 48 hr |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 28, 1:15 PM CDT | Special Weather Statement | EAX | Cass | 45 min |
| May 28, 2:00 PM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 28, 4:52 PM CDT | Flash Flood Warning | EAX | Atchison, Holt | 6 hr |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 47 min |
| May 28, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston, Sullivan | 21 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 28, 6:03 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| May 28, 6:25 PM CDT | Special Weather Statement | EAX | Nodaway | 50 min |
| May 28, 6:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 30 min |
| May 28, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 25 min |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.